# SDR USAA070624

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 69773083
- Condition: Corroded
- Location: Lt Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LAV TIE DOWN BRACKET STA 947 LBL 51 CORRODED AROUND MOUNT HOLES.  REMOVED & REPLACED TIE DOWN BRACKET; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE:  .250 INCH.
